Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 133, NWS Atlanta, GA

June 7, 2013Emanuel County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2013, 8:33 PM EDT for Emanuel County, Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2013, 8:33 PM EDT (00:33 UTC)
Expired
Jun 7, 2013, 9:15 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Emanuel County, GA

The radar

The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 8:42 PM EDTTSTM WND DMGSwainsboro, GAEMANUEL COUNTY 911 RELAYED A REPORT OF MULTIPLE TREES DOWN THROUGHT THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.6 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2013-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1624 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2013-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1624 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WUUS52 KFFC 080033
SVRFFC
GAC107-080115-
/O.NEW.KFFC.SV.W.0133.130608T0033Z-130608T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
833 PM EDT FRI JUN 7 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EMANUEL COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 915 PM EDT

* AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR NUNEZ...
  MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SWAINSBORO...TWIN CITY...SUMMERTOWN AND GARFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3263 8204 3241 8239 3244 8238 3250 8249
      3250 8255 3251 8258 3281 8221 3282 8215
      3281 8213 3269 8209
TIME...MOT...LOC 0033Z 235DEG 33KT 3251 8241

$$
1 follow-up statement
357 
WWUS52 KFFC 080048
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT FRI JUN 7 2013

GAC107-080115-
/O.CON.KFFC.SV.W.0133.000000T0000Z-130608T0115Z/
EMANUEL GA-
848 PM EDT FRI JUN 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN EMANUEL COUNTY...

AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
SWAINSBORO...MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MODOC...TWIN CITY...SUMMERTOWN...CANOOCHEE AND GARFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3263 8204 3247 8229 3251 8234 3257 8241
      3262 8244 3281 8221 3282 8215 3281 8213
      3269 8209
TIME...MOT...LOC 0049Z 235DEG 33KT 3258 8230

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 8:11 PM EDT, 22 minutes earlier.

Area forecast discussion, Jun 7, 8:11 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT FRI JUN 7 2013

.PREV DISCUSSION... /ISSUED 331 PM EDT FRI JUN 7 2013/

SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
ADVANCING UPPER SHORTWAVE TROUGH AND AREA OF WIDESPREAD SHOWERS AND
THUNDERSTORMS IS ENTERING THE WESTERN PORTION OF THE FORECAST AREA
WITH ISOLATED DEVELOPMENT IN THE INCREASINGLY UNSTABLE AIRMASS OUT
AHEAD. MLCAPE VALUES ARE GENERALLY NEAR 1500 J/KG AND MAY INCREASE
MORE WITH RADIATIONAL SFC HEATING FROM SOME SCATTERING OUT OF
MIDLEVEL CLOUDS. WHILE THERE IS WEAK SHEAR...THE SHORTWAVE IS
DECENTLY HIGH AMPLITUDE AND SHOULD BRING PLENTY OF FORCING FOR
ASCENT AND FOCUS MOST WIDESPREAD DEVELOPMENT ACROSS THE NORTHWESTERN
HALF OF THE AREA. WITH SUCH AN ENVIRONMENT AND LOWERING OF FREEZING
LEVEL WITH APPROACHING TROUGH...THERE COULD BE ISOLATED STRONG
STORMS WITH MAIN THREATS OF SMALL HAIL...GUSTY WINDS...FREQUENT
LIGHTNING...AND PERIODS OF HEAVY RAIN. THERE COULD BE UP TO AN
ADDITIONAL 0.5-0.75 INCHES OF RAINFALL WITH THE DEVELOPMENT SO AREAS
HAVING RECEIVED DECENT AMOUNTS OF PREVIOUS RAIN MAY BE A BIT SLOWER
TO RECEDE. HAVE GONE WITH NEAR DEFINITE TO CATEGORICAL FOR INITIAL
POPS IN NORTHWEST AND TREND LIKELY POPS WITH MAIN TROUGH FORCING.

THE WAVE IS PROGGED TO PUSH NEWD AND EXIT THE AREA BY 12Z SATURDAY.
LINGERING LOW LEVEL MOISTURE MAY RESULT IN WIDESPREAD PATCHY FOG BY
THE MORNING HOURS. SHORT RANGE ENSEMBLE PROBABILITIES OF REDUCED
CIGS AND VSBYS ALSO SUPPORT THIS. WHILE THERE WILL BE A LACK OF
UPPER LEVEL FORCING ON SATURDAY...THE ENVIRONMENT WILL STILL BE
MOIST AND UNSTABLE AND SO DIURNALLY DRIVEN CONVECTION IS POSSIBLE
BUT SHOULD BE MUCH LESS COVERAGE THAN THE FIRST TWO PERIODS. HAVE
CONTINUED WITH SLIGHT TO LOW END CHANCE POPS.

FOR TEMPS...GENERAL BLEND OF GUIDANCE LOOKS REASONABLE AND SHOULD BE
NEAR NORMAL WITH LOWS MAINLY IN 60S AND HIGHS IN 80S.

BAKER

LONG TERM /SUNDAY THROUGH FRIDAY/...
OVERALL...PREVIOUS FORECAST LOOKS TO BE ON TRACK. HAVE MADE MINOR
ADJUSTMENTS TO MAX AND MIN TEMPERATURES AND DEWPOINTS THROUGH THE
EXTENDED PERIOD. OVERALL POPS AND WX GRIDS LOOK GOOD...BUT HAVE
MADE EDITS TO INCREASE SUNDAY NIGHT AND EARLY MONDAY POPS TO
ACCOUNT FOR BETTER MODEL AGREEMENT WITH THE NEXT SYSTEM.
OVERALL...HAVE AVOIDED WHOLE-SCALE CHANGES. THE PREVIOUS
DISCUSSION STILL APPLIES...SO HAVE INCLUDED IT BELOW.

31

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
/ISSUED 436 AM EDT FRI JUN 7 2013/
INTO THE LAST HALF OF THE WEEKEND...WE WILL BEGIN TO SEE SOUTHERLY
FLOW REGIME PUMP MOISTURE BACK TO THE NORTH WITH PWATS CLOSING IN
ON 2 INCHES BY SUNDAY MORNING. THIS SHOULD SET THE STAGE FOR THE
DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY
OVER THE EXTREME SOUTHERN TIER WHERE I WILL CARRY HIGH END CHANCE
POPS. FOR MONDAY...MIDWEST TROUGH WILL TRANSITION EAST AS
CONSIDERABLE MODEL DIFFERENCES CREEP INTO THE PICTURE. GFS IS NOT
NEARLY AS SHARP WITH THE TROUGH OR AS SOUTHERN TRENDING AS
PREVIOUS RUNS. THE ECMWF MEANWHILE MAINTAINS A SHARPER TROUGH AXIS
THROUGH THE TENNESSEE VALLEY BUT PERHAPS LESS MOISTURE THAN THE
GFS. AT THIS POINT...WITH AT LEAST SOME UPPER ENERGY PROGGED TO
MOVE THROUGH...ENOUGH MOISTURE SHOULD BE PRESENT TO WARRANT HIGH
END CHANCE POPS FOR THE NORTH. THESE VALUES MAY NEED TO BE
ADJUSTED UPWARD WITH SUBSEQUENT FORECASTS.

ONCE FRONTAL PASSAGE OCCURS ON TUESDAY...UPPER RIDGE SLIDES EAST
BUT LEAVES OUR AREA ON THE EAST SIDE OF THE RIDGE...FAVORABLE FOR
MCS DEVELOPMENT BUT DIFFICULT TO PINPOINT LOCATION OR TIMING THIS
FAR OUT. WILL GENERALLY GO WITH CHANCE POPS THROUGH THE PERIOD BUT
FAVOR THE NORTHEAST SECTIONS WHERE UPPER ENERGY LOOKS MOST LIKELY
TO RESIDE. THE MOST POTENT OF THESE LOOKS TO BE ON THU AFTERNOON
AS GFS SHOWS SIGNIFICANT SHORTWAVE ENERGY LINING UP WELL WITH AN
INCREASE IN INSTABILITY. WILL GIVE IT ANOTHER MODEL RUN BUT THESE
POPS MAY TOO NEED TO BE PUSHED HIGHER AS EVENT DRAWS CLOSER.

DEESE

&&

.AVIATION...
00Z UPDATE...
SHOWERS AND THUNDERSTORMS MOVING EAST TO SOUTHEAST ACROSS THE AREA
THIS AFTERNOON. THE THUNDERSTORMS ARE NOW EAST OF THE TAF SITES
AND WITH THE SUN GOING DOWN THE SHRA/TSRA ARE DIMINISHING. THEY
SHOULD DISSIPATE BY 04-06Z. CEILINGS ARE MOSTLY VFR AT THE MOMENT
BUT EXPECTING IFR CEILINGS TO MOVE IN BY 02-03Z WITH LIFR MOVING
IN BY 05-06Z. THESE CEILINGS WILL START TO LIFT AFTER 11-12Z
GETTING BACK TO VFR BY 15-17Z. WILL SEE SHRA/TSRA POP BACK UP
ACROSS THE AREA SAT AFTERNOON. VSBYS SHOULD STAY VFR EXCEPT IN AND
AROUND SHRA/TSRA DEVELOPMENT. WINDS WILL STAY OUT OF THE W IN THE
5-10KT RANGE.

//ATL CONFIDENCE...00Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  86  66  86 /  60  20  20  40
ATLANTA         65  83  69  84 /  60  20  20  40
BLAIRSVILLE     59  79  62  81 /  60  20  10  30
CARTERSVILLE    62  83  65  87 /  60  20  20  30
COLUMBUS        67  86  70  86 /  60  30  20  40
GAINESVILLE     64  82  66  83 /  60  20  20  30
MACON           67  87  68  88 /  50  40  20  40
ROME            63  83  64  87 /  60  20  20  30
PEACHTREE CITY  63  83  65  84 /  60  30  20  40
VIDALIA         71  88  72  88 /  50  40  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....37
AVIATION...01
Hazardous weather outlook, Jun 7, 12:06 PM EDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1206 PM EDT FRI JUN 7 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1206 PM EDT FRI JUN 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED STRONG STORMS ARE POSSIBLE ACROSS NORTH GEORGIA AND
PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. THE MAIN
THREATS WITH ANY DEVELOPMENT WILL BE PERIODS OF HEAVY RAIN...GUSTY
WINDS...SMALL HAIL...AND FREQUENT LIGHTNING.

DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL PUSH NORTHEASTWARD ACROSS THE AREA
AND ALLOW FOR WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS THIS
AFTERNOON AND EVENING. INCREASING INSTABILITY WITH DAYTIME HEATING WILL
ALLOW FOR A FEW STRONG STORMS TO DEVELOP. THIS ACTIVITY WILL SHIFT
FROM WEST GEORGIA THIS AFTERNOON NORTHEASTWARD THROUGH THIS
EVENING PROVIDING RAINFALL FOR AREAS THAT HAVE ALREADY RECEIVED
COPIOUS AMOUNTS THE LAST FEW DAYS. THEREFORE...THOSE NEAR RIVERS
AND CREEKS OR AREAS THAT EXPERIENCED FLOODING ISSUES OVER THE LAST
24 HOURS SHOULD STAY ALERT TO CHANGING WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

DISCUSSION...
AFTER A RELATIVELY DRY DAY ON SATURDAY AND ONLY SLIGHT TO LOW
CHANCE OF THUNDERSTORMS POSSIBLE...THE CHANCE WILL INCREASE ONCE
AGAIN ON SUNDAY AND ESPECIALLY ON MONDAY AS A COLD FRONT
APPROACHES THE NORTHERN SECTIONS. JUST SCATTERED THUNDERSTORMS ARE
ANTICIPATED IN THE WAKE OF THE FRONT WITH THURSDAY LOOKING LIKE
THE NEXT BEST CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 7, 6:35 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT FRI JUN 7 2013

GAZ097-109-072300-
635 PM EDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN LAURENS AND DODGE COUNTIES UNTIL 700 PM EDT...

AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNION...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LAURENS AND DODGE COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE UNION...EASTMAN...GODWINSVILLE AND JAY
BIRD SPRINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3215 8332 3233 8294 3219 8289 3218 8288
      3214 8293 3215 8294 3214 8296 3212 8294
      3211 8295 3208 8330
TIME...MOT...LOC 2235Z 251DEG 24KT 3213 8325
Special weather statement, Jun 7, 6:53 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT FRI JUN 7 2013

GAZ059-060-072330-
653 PM EDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PUTNAM AND JASPER COUNTIES UNTIL 730 PM EDT...

AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCELHENEYS CROSSROADS...MOVING EAST AT 30
MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PUTNAM AND
JASPER COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE MCELHENEYS CROSSROADS...MONTICELLO...PIEDMONT...
WILLARD...CENTRAL GEORGIA EXPERIMENT STATION...WARFIELD...ROCK EAGLE
4-H CENTER AND EATONTON.

&&

LAT...LON 3322 8378 3328 8380 3345 8349 3346 8340
      3328 8331
TIME...MOT...LOC 2253Z 248DEG 27KT 3326 8374
Local storm report, Jun 7, 6:55 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT FRI JUN 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     1 SSE ALPHARETTA        34.06N 84.29W
06/07/2013                   FULTON             GA   PUBLIC

            SOCIAL MEDIA RELAYED REPORTS OF NUMEROUS TREES DOWN IN
            ALPHARETTA. TIME IS BASED ON RADAR.

&&

AGIBBS
Local storm report, Jun 7, 7:40 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT FRI JUN 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TSTM WND DMG     2 ENE EASTMAN           32.21N 83.15W
06/07/2013                   DODGE              GA   AMATEUR RADIO

            DODGE COUNTY SKYWARN COORDINATOR IS RELAYING SPOTTER
            REPORTS OF SEVERAL TREES DOWN JUST NORTHEAST OF EASTMAN
            DODGE COUNTY AIRPORT. TIME BASED ON RADAR.

&&

AGIBBS
Special weather statement, Jun 7, 8:08 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT FRI JUN 7 2013

GAZ085-086-097-098-109-111-112-080045-
808 PM EDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHEELER...
TREUTLEN...MONTGOMERY...LAURENS...JOHNSON...DODGE AND EMANUEL
COUNTIES UNTIL 845 PM EDT...

AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SUMMERTOWN TO CEDAR GROVE...MOVING EAST AT
25 MPH.

ONE TO TWO INCHES OF RAIN HAS FALLEN ACROSS PORTIONS OF
WHEELER...TREUTLEN...MONTGOMERY...LAURENS...JOHNSON...DODGE AND
EMANUEL COUNTIES...INCLUDING AREAS AROUND
ORIANNA...ROCKLEDGE...LOWERY...ADRIAN...BLACKVILLE...ORLAND...DELLWOO
D...CEDAR GROVE...NORRISTOWN
JUNCTION...SUMMERTOWN...NORRISTOWN...MODOC...LOTHAIR...GILLIS
SPRINGS AND BARNHILL. ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH
CAN BE EXPECTED. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3254 8219 3234 8236 3235 8241 3226 8243
      3218 8250 3215 8312 3276 8234 3279 8213
      3264 8205
TIME...MOT...LOC 0007Z 261DEG 20KT 3272 8231 3248 8263
          3222 8294
Special weather statement, Jun 7, 8:30 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 PM EDT FRI JUN 7 2013

GAZ085-086-098-080100-
830 PM EDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN...JOHNSON AND EMANUEL COUNTIES UNTIL 900 PM EDT...

AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GILLIS SPRINGS...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
TREUTLEN...JOHNSON AND EMANUEL COUNTIES THROUGH 900 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE FIVE POINTS...GILLIS
SPRINGS...NORRISTOWN...NORRISTOWN JUNCTION...COVENA...NUNEZ...
LEXSY...SWAINSBORO...DELLWOOD...MODOC...CANOOCHEE...TWIN CITY...
SUMMERTOWN AND GARFIELD.

&&

LAT...LON 3261 8202 3238 8246 3254 8260 3277 8226
      3282 8217 3282 8216 3281 8213 3266 8208
      3262 8202
TIME...MOT...LOC 0030Z 234DEG 26KT 3249 8247

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:08 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen37 min
Jun 7, 8:30 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jun 7, 10:20 PM EDTSpecial Weather StatementFFCTelfair25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.